New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

hayes325
New Member


Date Joined Aug 2012
Total Posts : 3
   Posted 8/24/2012 8:37 PM (GMT -6)   
I had a heart cath two days past and four hours after I started itching aboden, chest and neck, is this perhaps a side effect of the dye or anestheshia?

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42430
   Posted 8/25/2012 5:23 AM (GMT -6)   
Hi Hayes,

Welcome to the foum. I am just filling in while the regulator mod is away temporarily. And would just want to extend a hand to you. I don't know much about matters of the heart, so I can't help you there. But welcome...

Hugs, Karen...
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies

hayes325
New Member


Date Joined Aug 2012
Total Posts : 3
   Posted 8/25/2012 5:30 AM (GMT -6)   
Thanks Karen and I look forward to future correspondence....Bob

Alcie
Veteran Member


Date Joined Oct 2009
Total Posts : 5004
   Posted 8/26/2012 9:58 AM (GMT -6)   
Some people do have allergic reactions to the dye. I would call the doctor's office and let them know about the problem.

I've had two caths, never any anesthesia, so I don't know anything about that. The doc did ask if I'd ever had a reaction to dyes.

hayes325
New Member


Date Joined Aug 2012
Total Posts : 3
   Posted 8/26/2012 6:36 PM (GMT -6)   
Thanks Alcia, I will as soon as their office opens Monday, this itch will drive you mad.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, June 18, 2018 3:40 PM (GMT -6)
There are a total of 2,972,927 posts in 326,038 threads.
View Active Threads


Who's Online
This forum has 160867 registered members. Please welcome our newest member, RAbid.
457 Guest(s), 10 Registered Member(s) are currently online.  Details
imagardener2, Balladeer, Kent M., Gemlin, island time, LucyDog, Garion, RAbid, Alexandros96, xy123